Mathematical Theory and Modeling

Mathematical Theory and Modeling is a peer reviewed journal published by IISTE. The journal publishes original papers at the forefront of mathematical theories, modelings, and applications. The journal is published in both printed and online versions. The online version is free access and download.

IISTE is member of CrossRef.

Journal Homepage Image



Call for Paper Submissions & Paid Reviewers / Index

Paper Submission:
Please follow the following two files to prepare your paper, then send it to MTM@iiste.orgIndex of this journal:
  • EBSCO (U.S.)
  • Index Copernicus (Poland)
  • Ulrich's Periodicals Directory (ProQuest, U.S.)
  • JournalTOCS (UK)
  • PKP Open Archives Harvester (Canada)
  • Bielefeld Academic Search Engine (Germany)
  • Elektronische Zeitschriftenbibliothek EZB (Germany)
  • SCI-Edge (U.S.)
  • Open J-Gate (India)
  • OCLC WorldCat (United States)
  • Universe Digtial Library (Malaysia)
  • NewJour (Georgetown University Library, U.S.)
  • Google Scholar
The IC Impact factor value of this journal is 5.53

The publication charge of this journal: 160 USD (online publication only) or 165 USD (online publication + 2 hard copies)
Posted: 2011-11-04
More Announcements...

Vol 7, No 6 (2017)

Table of Contents


Parameter Estimation of Weighted Erlang Distribution Using R Software PDF
Sofi Mudasir, S.P Ahmad 1-21
Calibration Estimators by Penalty Function Method PDF
Pius Nderitu Kihara 22-32
Axiomatic Probability Theory and Dimensional Probability Spaces PDF
Moudhi sameer alshelahi 33-40
Comparative Analysis of WAEC and NECO Senior Secondary School Mathematics Examination PDF
Nsikak-Abasi Udofia, Kenneth Isaac Udoh 41-52
Turbulent Natural Convection in an Enclosure at Varying Aspect Ratio PDF
Stephen Karanja, Johana Sigey, Francis Gatheri, Eustace Kirima 53-83
Practical Implementation of Unconstrained Optimization Methods Tested on Quadratic Functions PDF
Awatif M. A. El Siddieg 84-115
On Higher Derivations of Lattices PDF
Yilmaz Ceven 116-122
Optimal Control Strategies and Cost Effectiveness Analysis of a Malaria Transmission Model PDF
A. Alhassan, A. A. Momoh, A. S. Abdullahi, M. T. Y. Kadzai 123-138
Multivariate Assessment of Industrial Attachment by Students of Tertiary Institutions in Ghana PDF
M. Frempong, H. Nkansah, B. K. Nkansah 139-156
Transmuted Inverse Loglogistic Model: Properties and Application in Medical Sciences and Engineering PDF
B.A. Para, T. R. Jan 157-181
Application of Sobolev inequalities for higher order fractional derivatives PDF
Ali Hassan Abbaker Abd alla 182-188

Paper submission email:

ISSN (Paper)2224-5804 ISSN (Online)2225-0522

Please add our address "" into your email contact list.

This journal follows ISO 9001 management standard and licensed under a Creative Commons Attribution 3.0 License.

Copyright ©